Daqing Wan


Professor, Mathematics
School of Physical Sciences

Ph.D., University of Washington, 1991

Phone: (949) 824-7013
Fax: (949) 824-7993
Email: dwan@math.uci.edu

University of California, Irvine
Department of Mathematics
Rowland Hall 410C
Mail Code: 3875
Irvine, CA 92697
Research Interests
Number Theory and Algebraic Geometry, Arithmetic of Algebraic Varieties over Finite Fields, Zeta Functions and L-Functions.
URLs
Academic Distinctions
Morningside Silver Medal of Mathematics (awarded at the Second International Congress of Chinese Mathematicians, in 2001)

Appointments:
1997 - present: Professor, Department of Mathematics, UC Irvine.
1995 - 1997: Assistant Professor, Department of Mathematics, Pennsylvania State University.
1993 - 1994: Member, Institute for Advanced Study at Princeton.
Appointments
1997 - present: Professor, Department of Mathematics, UC Irvine.
1995 - 1997: Assistant Professor, Department of Mathematics, Pennsylvania State University. 1993 - 1994: Member, Institute for Advanced Study at Princeton.
Publications
Ten Most Recent Publications.
Full publication list is available on my CV.

(with L. Fu) Functional equations of L-functions for symmetric products of Kloosterman sheaf, Trans. Amer. Math. Soc., to appear.
 
(with M. Moisio) On Katz’s bound for the number of elements with given trace and norm, Crelle’s Journal, to appear.
 
(with C.L. Liu) T-adic exponential sums over finite fields, Algebra & Number Theory, Vol. 3, 5(2009), 489-509.
 
(with Q. Cheng) A deterministic reduction for the gap minimun distance problem, STOC (41th ACM Symposium on Theory of Computing), 2009, 33-38.
 
(with Shuhong Gao and Mingsheng Wang) Primary decomposition of zero-dimensional ideals over finite fields, Mathematics of Computation, 78(2009), No.265, 509-521.
 
Modular counting of rational points over finite fields, Foundations of Computational Mathematics, 8(2008), No. 5, 597-605.
 
(with Q. Cheng) Complexity of decoding positive-rate Reed-Solomon codes, Proceedings of ICALP08, 2008.
 
(with Yujuan Li) On error distance of Reed-Solomon codes, Science in China Series A: Mathematics, Vol 51, 11(2008), 1982-1988.
 
(with Jiyou Li) On the subset sum problem over finite fields, Finite Fields & Applications, 14(2008), No.4, 911-929.
 
(with L. Fu) L-functions of symmetric products of the Kloosterman sheaf over Z, Mathematishe Annalen, 342(2008), No. 2, 387-404.
Last updated
06/15/2010